Am I killing mself?
Aug 28, 2013
I had a syptomatic sero-conversion in April 2013 and my CD4 was 275. I was started on Odimune in June 2013. I have been taking it for full 2 Months. The thing is I take it an hour after meals as taking it on an empty stomach results in serious dizziness and hallucinations. Again, sometimes I have to take it an hour before or an hour after due to other commitments. Am I at risk for treatment failure due to eating before or changing times?
Response from Dr. Young
Hello and thanks for posting.
First, you're not killing yourself.
Odimune (a generic version of Atripla) only needs to be taken once a day. It can be taken with or without food- interestingly, it's typically better tolerated on an empty stomach, but if you do better with food, so be it. There's no requirement that you take this by a time-rigorous schedule (such as within a 1 hour window), so there's no risk of treatment failure of drug resistance because the timing of your doses or meals.
What's essential to your long term health is to make sure not to miss doses (or as few as possible), stay connected with a care provider and recommended monitoring.
I hope that helps. Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore On Penis After Anal Sex Bottom Worried I Have HIV
- A Wet Clear Vaginal Discharge
- Can You Get Hepatitis B After Vaccine?
- Does Metronidazole Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.